BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Maslov index, Poincaré–Birkhoff Theorem and Periodic Solutions of Asymptotically Linear Planar Hamiltonian Systems

Participants in the publication
A. MARGHERI (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
C. REBELO (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
F. ZANOLIN (Author)

Scope
International

Refereeing
Yes

Date of Publication
2002

Where published
JOURNAL OF DIFFERENTIAL EQUATIONS

Publication Identifiers
ISSN - 0022-0396

Volume
183
Number
2

Starting page
342
Last page
367

Document Identifiers
DOI - https://doi.org/10.1006/jdeq.2001.4122


Export

APA
A. MARGHERI, C. REBELO, F. ZANOLIN, (2002). Maslov index, Poincaré–Birkhoff Theorem and Periodic Solutions of Asymptotically Linear Planar Hamiltonian Systems. JOURNAL OF DIFFERENTIAL EQUATIONS, 183, 342-367. ISSN 0022-0396. eISSN .

IEEE
A. MARGHERI, C. REBELO, F. ZANOLIN, "Maslov index, Poincaré–Birkhoff Theorem and Periodic Solutions of Asymptotically Linear Planar Hamiltonian Systems" in JOURNAL OF DIFFERENTIAL EQUATIONS, vol. 183, pp. 342-367, 2002. 10.1006/jdeq.2001.4122

BIBTEX
@article{21956, author = {A. MARGHERI and C. REBELO and F. ZANOLIN}, title = {Maslov index, Poincaré–Birkhoff Theorem and Periodic Solutions of Asymptotically Linear Planar Hamiltonian Systems}, journal = {JOURNAL OF DIFFERENTIAL EQUATIONS}, year = 2002, pages = {342-367}, volume = 183 }